# SDR AALA202104129007

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 66,570 hours, 25,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT EMERGENCY DOOR DAMPER PRESSURE IS BELOW LIMITS. SERVICED RIGHT AFT EMERGENCY DOOR DAMPER PER AMM 52-22-00-614-002.
